# SDR UPS204486

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE FLOOR BEAM AROUND THE NUTPLATE HOLE FORWARD LOWER SIDE OF THE UPPER CHORD ON THE FLOOR BEAM AT STATION 500, LBL 55 - 57 AND WL 208.  MAINTENANCE REPAIRED THE FLOOR BEAM IAW SRM 53-10-8.
